# SDR TRBA2012053002

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,356 hours, 37,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AC0A
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLT 4938, THE CREW REPORTED THE EMERGENCY LIGHT STAYED ON AFTER ENGINE START.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT SWITCH IAW STANDARD PRACTICES 20-45-10.  THE ACFT WAS RETURNED TO SERVICE.
